MAUDE Adverse Event Report: COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER

COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER
Catalog Number 519250 / 91-9509SC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information the device was explanted and foley catheter inserted due to infection with erosion of right corporal implant through the distal meatus and urethra.No gross pockets of purulence.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Additional Manufacturer Narrative
Two malleable rods were received.Because examination of the returned components may not conclusively confirm or disprove the report of infection and erosion, a microscopic examination was not performed.Based on the information provided, quality accepts the physician¿s observations of such as the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.
 
Event or Problem Description

Brand Name
GENESIS MALLEABLE PENILE PROSTHESIS
Common Device Name
PENILE PROSTHESIS, ROD/CYLINDER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23166355
Report Number2125050-2025-01542
Device Sequence Number13164932
Product Code FAE
UDI-Device Identifier05708932324687
UDI-Public05708932324687
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number519250 / 91-9509SC
Device Lot Number10148992_5192501400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown